Access count of this item: 94

Files in This Item:
File Description SizeFormat 
1177-9.pdf699.5 kBAdobe PDFView/Open
Title: Fibrations associated with *-homomorphisms of $C^*$-algebras (Free products in operator algebras and related topics)
Authors: Kawamura, Katsunori
Author's alias: 川村, 勝紀
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1177
Start page: 66
End page: 73
URI: http://hdl.handle.net/2433/64501
Appears in Collections:Free products in operator algebras and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.